# SDR 04FDEA02122

- Difficulty date: July 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT HOLE INBOARD LUG SPOTFACE FOUND CORRODED.  CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2-4, ORIGINAL THICKNESS=0.505, MATERIAL REMOVED=0.004, REMAINING THICKNESS=0.501, AND REPAIRED AS PER FEDEX EA   NR 1-5750-77940. TITLE: WINGS-TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD   FLAP/OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
